# SDR Z5F2004F00000

- Difficulty date: May 5, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N317CS
- Make and model: Cessna 550
- Aircraft serial: 5501019
- Engine: Pwa PW530A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING, THERE WAS A LOSS OF BRAKING POWER ON THE LT BRAKE, COPILOTS SIDE.  THE PEDAL WENT TO THE WALL.  PILOT APPLIED BRAKES TO STOP THE AIRCRAFT.  PILOT REPORTED HIS BRAKE WAS 2-3 INCHES FORWARD OF RT BRAKE PEDAL.  SUSPECTED AIR STILL IN BRAKE LINES AND OR COMPONENTS.  BRAKES WERE BLED AGAIN.
